Skip to main content
Article thumbnail
Location of Repository

Previous Up Next Article Citations From References: 0 From Reviews: 0

By Hessami Pilehrood, Hessami Pilehrood, Tatiana (ir-tpm-sm) Zudilin and V. V. (rs-mosc

Abstract

Irrationality of certain numbers that contain values of the di- and trilogarithm. (English summary) Math. Z. 254 (2006), no. 2, 299–313. The authors prove that, for z ∈ {1/2, 2/3, 3/4, 4/5}, at least one of the two numbers Li2(z) + log(1 − z) log(z), Li3(z) + 1 2 log(1 − z) log(z)2, is irrational, where Lis(z) = ∑∞ k=1 zk /ks. In the case z = 1/2, this improves the previous result of S. Fischler and the reviewer [J. Math. Pures Appl. (9) 82 (2003), no. 10, 1369–1394; MR2020926 (2004m:11114)] that at least one of the three number

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.352.1420
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.